# SDR GLBA20110218G

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 26,143 hours, 43,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE INSTRUMENT EMERGENCY LIGHTS ON LT SIDE WOULD NOT ILLUMINATE.  MX REPLACED THE EMERGENCY LIGHT BULB PN: 1864 IAW BMM 33-10-04, OPS CK GOOD.
